Parapolystoma johnstoni n. sp. from Litoria nyakalensis (amphibia) in Australia and taxonomic considerations on the diplorchiinae (monogenea)

Pichelin S. (1995) Parapolystoma johnstoni n. sp. from Litoria nyakalensis (amphibia) in Australia and taxonomic considerations on the diplorchiinae (monogenea). Journal of Parasitology, 81 2: 261-265. doi:10.2307/3283931


Author Pichelin S.
Title Parapolystoma johnstoni n. sp. from Litoria nyakalensis (amphibia) in Australia and taxonomic considerations on the diplorchiinae (monogenea)
Journal name Journal of Parasitology   Check publisher's open access policy
ISSN 0022-3395
Publication date 1995-01-01
Sub-type Article (original research)
DOI 10.2307/3283931
Volume 81
Issue 2
Start page 261
End page 265
Total pages 5
Language eng
Subject 1100 Agricultural and Biological Sciences
2404 Microbiology
2405 Parasitology
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: ResearcherID Downloads
Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 14 Jun 2014, 04:38:21 EST by System User